MathSciNet Relay Station
MathSciNet bibliographic data
MR1003538 (91e:60107) 60F17 (60J05 60J25 82C41 82C44)
De Masi, A.; Ferrari, P. A.; Goldstein, S.; Wick, W. D. An invariance principle for reversible Markov processes. Applications to random motions in random environments. J. Statist. Phys. 55 (1989), no. 3-4, 787–855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement